Consistent estimation of the density and hazard rate functions for censored data via the wavelet method
Paul H. Bezandry,
George E. Bonney and
Ali Gannoun
Statistics & Probability Letters, 2005, vol. 74, issue 4, 366-372
Abstract:
This paper considers a wavelet method for the estimation of the density and hazard rate functions from randomly censored data. We establish the weak uniform consistency of the density and hazard rate estimators.
Keywords: Censored; data; Wavelet; density; estimation; Consistency (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(05)00196-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:74:y:2005:i:4:p:366-372
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().